Posted by shelliR on November 6, 2001, at 12:37:50
In reply to lamictal rash, posted by Roo on November 6, 2001, at 9:54:25
> I've heard some of you say that occasionally when
> upping your dose of lamictal, you'll get a small
> rash, or sunburn like thing, and eventually it
> goes away, and you continue your lamictal with no
> problem. I just upped from 50 mg's to 62.5, and I
> got 1 small, and 1 nickel sized sunburn like blisters.
> I don't know whether to discontinue or just continue
> the med, watch closely and see what happens. This
> happened one other time, and it went away. I'm really
> opting on the side of not quitting unless it evolves
> into something serious b/c this med has been extremely
> helpful to me, and i've invested a lot of time in it
> by carefully titrating so slowly (after nearly 2 months
> I'm still at just over 50 mg's, that's how slow i'm
> going)...any opinions?
Hi Roo. How long before it went away before? Did it look exactly like this one? I think you ought to at least let a doc look at it (maybe a dermatologist). A rash from lamictal can be really really serious. But they might be able to put together the information about what kind of rash is serious and which is not. Has your pdoc seen it?
You also might want to go down again to 50mg and see if the rash goes away before trying to go up again.
Maybe someone on the board knows exactly what the "bad" rash looks like. If it's getting any worse, at least let a doc see it, and then you can make your decision.